# SDR UPS07450936

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Condition: Chafed
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A IFSD - CREW INFORMED FLIGHT CONTROL THAT THE OIL PRESSURE ON NR 1 ENG WAS RUNNING IN THE YELLOW BAND AND OCCASSIONALLY WAS HITTING THE RED LINE.  IT WAS ALSO INDICATED THE OIL PRESSURE LIGHT WAS FLICKERING.  CREW DELARED EMERGENCY, SHUT DOWN NR 1 ENGINE AND CONTINUED TO CTS.  FOUND CHAFED OIL PRESS TUBE WITH PIN HOLE.  C/W EO JT9D-7930-27881A.  C/OUT ENG WINDMILLING INSP PER MM 72-00-01 FIG 3, SATIS.  REMOVED AND REPLACED ENG MAIN OIL STRAINER AND RAN ENG PER MM 71-00-00.  FOUND SATIS.  NO LEAK NOTED.  OIL ADDED 18 QTS.  A/C OK FOR SERVICE.
